MAUDE Adverse Event Report: ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 10825441001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter establishment name: (b)(6) hospital; (b)(6) hospital.The cobas 6000 c501 module analyzer's serial number is (b)(6).The calibration and qc were acceptable.The field service representative performed adjustments, checks, and fixed the rinse arm assembly.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable potassium electrode results for 1 patient sample on a cobas 6000 c501 module.The initial result was 12.54 mmol/l, and the repeated result was 4.14 mmol/l.The sample was repeated because the result did not match the patient's clinical condition.The repeated result was believed to be correct.

Brand Name
POTASSIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22608312
Report Number1823260-2025-02283
Device Sequence Number18526417
Product Code CEM
UDI-Device Identifier07613336227770
UDI-Public07613336227770
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2025
Device Catalogue Number10825441001
Device Lot NumberDBA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown